Differential and Integral Equations

Optimal control for nonlinear abstract evolution systems

Jiong Min Yong

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 6, Number 5 (1993), 1145-1159.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370021919

Mathematical Reviews number (MathSciNet)
MR1230488

Zentralblatt MATH identifier
0797.49020

Subjects
Primary: 49K27: Problems in abstract spaces [See also 90C48, 93C25]
Secondary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx] 34H05: Control problems [See also 49J15, 49K15, 93C15]

Citation

Yong, Jiong Min. Optimal control for nonlinear abstract evolution systems. Differential Integral Equations 6 (1993), no. 5, 1145--1159. https://projecteuclid.org/euclid.die/1370021919


Export citation